# SDR KBM2004F00073

- Difficulty date: April 23, 2004
- Submitted: May 20, 2004
- Operation: Air carrier
- Aircraft: N350SH
- Make and model: Snias AS350BA
- Aircraft serial: 2957
- System (JASC): 2110 · Cabin Compressor System
- Part: Compressor
- Part number: 507
- Condition: Seized
- Location: Air Conditioner
- Part time: 801 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A/C BELT MELTED ON COMPRESSOR.  COMPRESSOR FOUND SEIZED.  REMOVED AND REPLACED COMPRESSOR.
